# SDR WWMA9700047

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254AE
- Make and model: Saab 340B
- Aircraft serial: 340B254
- System (JASC): 2612 · Fire Detection
- Part: Fire Sensor
- Part number: 1734362450
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, RIGHT ENGINE FIRE TEST, THE RIGHT TAILPIPE HOT LIGHT FAILED TO LIGHT AND THE TRIPLE CHIME FAILED TO FUNCTION.  MAINTENANCE REPLACED THREE TEMPERATURE SENSORS FOR THE RIGHT ENGINE EXHAUST.
